# SDR 01FDEA00256

- Difficulty date: April 6, 2001
- Submitted: April 9, 2001
- Operation: Air carrier
- Aircraft: N461FE
- Make and model: Boeing 727225
- Aircraft serial: 22548
- System (JASC): 2613 · Overheat Detection
- Part: Control Unit
- Condition: Faulty
- Location: Nr 3 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

LWR AFT BODY O/H LIGHT CAME ON.  TURN OFF R/PACK AND NR 3 ENG BLD AND O/H LIGHT WENT OUT.  REMOVED AND REPLACED CONTROL UNIT PER 727-200 MM 26-14-000-1.  RAN A/C ENG 3 PER JET RUN HDBK.  NO O/H LIGHT.  OPS CK GOOD.
